# SDR REXA200800014

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 1,001 hours, 700 cycles
- Engine: Ge CF348C5
- Engine time: 1,001 hours, 700 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KMEM, THE COCKPIT AND CABIN FILLED WITH SMOKE.  THE FLIGHT CREW DONNED O2 MASKS, COMPLIED WITH THE QRH AND DECLARED AN EMERGENCY WITH ATC.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE.  THE AIRCRAFT WAS STOPPED ON THE TAXIWAY AND CFR INSPECTED THE AIRCRAFT.  THE PASSENGERS WERE REMOVED AND TRANSPORTED TO THE TERMINAL ON BUSES.  MAINTENANCE DETERMINED THAT THE CAUSE OF THE SMOKE WAS RESIDUAL FLUID FROM THE PREVIOUS NIGHT'S COMPRESSOR WASH.  THE AIRCRAFT WAS RUN UP TO TOGA POWER WITH THE BLEEDS ON.  NO FURTHER SMOKE, FUMES OR VAPORS WERE DETECTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  PINNACLE AIRLINES IS REVIEWING THE COMPRESSOR WASH PROCEDURE TO DETERMINE IF THE PROCESS SHOULD BE MODIFIED TO PREVENT FUTURE EVENTS.
